# SDR YENA2025030300221

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N3112J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55158
- Aircraft time: 42,789 hours, 8,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / BOTTOM SKIN / FR 75-76 & STR 31-36 LH / WASTE ACCESS DOUBLER / CORROSION DAMAGE – TEMPORARY REPAIR; REFERENCES: /1/ AIRBUS CANADA REO 500-53-61-1672 /2/ AIRBUS CANADA DRAWING 500-53-61-1672 (CONTAINED IN REF /1/) /3/ AVIANOR NRC A49130 - 3024 /4/ AIRBUS CANADA ASRP BD500-A-J53-61-01-05AAB-661A-A. DESCRIPTION: DURING THE CURRENT (1/2025) C1 CHECK FOR A/C N3112J (MSN 55158) AT YMX, AVIANOR REPORTED CORROSION DAMAGE ON THE WASTE ACCESS DOUBLER (P/N C01342310-007) ON THE REAR FUSELAGE BOTTOM SKIN BETWEEN FR 75-76 & STR 31-36 LH. THE CORROSION WAS BLENDED AND AFTER BLEND OUT THE LOWEST MRT IN THE AFFECTED AREA IS 0.088”.  SEE FIGURES 1-3 OF THE REF /3/ NRC FOR MORE DETAILS. THE REF /4/ ASRP WAS CONSULTED AND THE DAMAGE IS NOT PERMITTED AT THIS DOUBLER LOCATION.  THEREFORE, AIRBUS CANADA WAS CONTACTED FOR REPAIR INSTRUCTIONS. AIRBUS CANADA PROVIDED THE REF /1/ REO WITH INSTRUCTIONS TO REMOVE THE HALF OF THE WASTE ACCESS DOUBLER (WITH DAMAGE) AND THEN INSTALL A REPAIR DOUBLER.  THE REF /1/ REO IS APPROVED AS A TEMPORARY REPAIR VALID FOR 10000FH WITH POST REPAIR INSPECTIONS EVERY 1000FH (DVI) AND PERMANENT REPAIR AS TBD.  THIS EC ACCOMPLISHES THE INSTRUCTIONS OF THE TEMPORARY REPAIR AND COMPLIES WITH THE REF /1/ REO WITHOUT DEVIATION. THIS EC AC25-126-01 IS ISSUED TO PROVIDE THE TEMPORARY REPAIR INSTRUCTIONS. EC AC25-126-02 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTIONS (METHOD:  DVI, THRESHOLD: 1000FH FROM REPAIR, INTERVAL: 1000FH). EC AC25-126-03 IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR INSTRUCTIONS (CURRENTLY TBD) SUBSTANTIATION: THIS TEMPORARY REPAIR HAS BEEN APPROVED VIA THE REF /1/ REO AND IS CLASSIFIED AS MAJOR.(E/C: AC25-126-01).
